Repositorio de producción científica de la Universidad de Sevilla

On a q-extension of the Hermite polynomials Hn(x) with the continuous orthogonality property on R1

 

Advanced Search
 
Opened Access On a q-extension of the Hermite polynomials Hn(x) with the continuous orthogonality property on R1
Cites
Show item statistics
Icon
Export to
Author: Álvarez Nodarse, Renato
Atakishiyeva Kyazim Zade, Messouma
Atakishiyev Mektiyev, Natig
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2002-10
Published in: Boletín de la Sociedad Matemática Mexicana, 8 (2), 127-139.
Document type: Article
Abstract: We study a polynomial sequence of q-extensions of the classical Hermite polynomials Hn(x), which satisfi es continuous orthogonality on the whole real line R with respect to the positive weight function. This sequence can be expressed either in terms of the q-Laguerre polynomials L n (x; q), = 1=2, or through the discrete q-Hermite polynomials ~hn(x; q) of type II.
Cite: Álvarez Nodarse, R., Atakishiyeva Kyazim Zade, M. y Atakishiyev Mektiyev, N. (2007). On a q-extension of the Hermite polynomials Hn(x) with the continuous orthogonality property on R1. Boletín de la Sociedad Matemática Mexicana, 8 (2), 127-139.
Size: 215.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/41713

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)